# SDR IPXA2018092104203

- Difficulty date: September 12, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 78,480 hours, 15,554 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Pan
- Part number: NNB608618
- Condition: Gouged
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG DOOR LOWER AFT CORNER JUST ABOVE OUTER DOOR WAS GOUGED.  REMOVED AND REPLACED THE RT MLG DOOR LOWER AFT CORNER PAN IAW SRM 51-35-01, 51-35-02. MINOR.
